MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI; ICD

BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI; ICD
Model Number 429561
Medical Device Problem Codes High impedance (1291); Loose or Intermittent Connection (1371); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received and analyzed.The icd was interrogated, revealing the bos battery status.Five charging cycles were recorded in the devices memory.The memory content of the icd was inspected.The available iegms revealed the presence of noise in the right ventricular channel.Otherwise no anomalies were noted.Subsequently the header of the device was inspected in detail.The inspection revealed an intermittently opened connection as root cause for the clinical observation.As a result of this event, processes have been reviewed and relevant staff has been retrained.In accordance to biotroniks post-market surveillance system this occurrence represents a very rare event.The information you provided has been entered into our quality system and will be used to evaluate the device performance throughout our organization to maintain and improve the design and performance of our devices.We appreciate the timely information about your finding and regret the inconvenience that your patient and you experienced.
 
Event or Problem Description
Impedance higher than 3000 ohm and noise detection were seen.An rv lead issue has been ruled out.A failure of the device header was reported.Device was explanted and replaced.

Brand Name
RIVACOR 5 HF-T QP DF4 IS4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14271209
Report Number1028232-2022-02248
Device Sequence Number17252947
Product Code NIK
UDI-Device Identifier04035479156879
UDI-Public04035479156879
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number429561
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown